RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 5, Pages 303–318 (Mi izv3577)  

This article is cited in 3 scientific papers (total in 3 papers)

On some properties of polynomials with integral coefficients and on approximation of functions in the mean by polynomials with integral coefficients

È. Aparisio Bernardo


Full text: PDF file (1147 kB)

Bibliographic databases:
Received: 16.06.1954

Citation: È. Aparisio Bernardo, “On some properties of polynomials with integral coefficients and on approximation of functions in the mean by polynomials with integral coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 19:5 (1955), 303–318

Citation in format AMSBIB
\Bibitem{Apa55}
\by \`E.~Aparisio Bernardo
\paper On some properties of polynomials with integral coefficients and on approximation of functions in the mean by polynomials with integral coefficients
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 5
\pages 303--318
\mathnet{http://mi.mathnet.ru/izv3577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=72261}
\zmath{https://zbmath.org/?q=an:0065.05004}


Linking options:
  • http://mi.mathnet.ru/eng/izv3577
  • http://mi.mathnet.ru/eng/izv/v19/i5/p303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Gel'fond, “On approximation by polynomials with specially chosen coefficients”, Russian Math. Surveys, 21:3 (1966), 207–211  mathnet  crossref  mathscinet  zmath
    2. S. Ya. Al'per, I. Yu. Vinogradova, “On approximation in the mean on curves in the complex plane by polynomials with integer coefficients”, Math. USSR-Izv., 4:3 (1970), 551–567  mathnet  crossref  mathscinet  zmath
    3. P. A. Borodin, “Density of sums of shifts of a single vector in sequence spaces”, Proc. Steklov Inst. Math., 303 (2018), 31–35  mathnet  crossref  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:395
    Full text:102
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019